A. Billot, A. Chateauneuf, I. Gilboa, and J. And-tallon, Sharing beliefs, Econometrica, vol.68, issue.3, pp.685-694, 2000.
DOI : 10.4324/9780203358061_chapter_19

URL : https://hal.archives-ouvertes.fr/hal-00753122

A. Chateauneuf, R. Dana, and J. And-tallon, Optimal risk-sharing rules and equilibria with Choquet-expected-utility, Journal of Mathematical Economics, vol.34, issue.2, pp.191-214, 2000.
DOI : 10.1016/S0304-4068(00)00041-0

URL : https://hal.archives-ouvertes.fr/halshs-00451997

D. Castro, L. I. Chateauneuf, and A. , Ambiguity aversion and trade, Economic Theory, vol.20, issue.1, pp.2-3, 2011.
DOI : 10.1007/s00199-011-0642-6

URL : https://hal.archives-ouvertes.fr/hal-00685408

D. Ellsberg, Risk, Ambiguity, and the Savage Axioms, The Quarterly Journal of Economics, vol.75, issue.4, pp.643-669, 1961.
DOI : 10.2307/1884324

T. Gajdos, T. Hayashi, J. Tallon, and J. Vergnaud, Attitude toward imprecise information, Journal of Economic Theory, vol.140, issue.1, pp.27-65, 2008.
DOI : 10.1016/j.jet.2007.09.002

URL : https://hal.archives-ouvertes.fr/halshs-00130179

I. Gilboa, F. Maccheroni, M. Marinacci, and D. Schmeidler, Objective and subjective rationality in a multiple prior model, Econometrica, vol.78, issue.2, pp.755-770, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00537082

I. Gilboa and D. Schmeidler, Maxmin expected utility with non-unique prior, Journal of Mathematical Economics, vol.18, issue.2, pp.141-153, 1989.
DOI : 10.1016/0304-4068(89)90018-9

URL : https://hal.archives-ouvertes.fr/hal-00753237

P. Klibanoff, M. Marinacci, and S. Mukerji, A Smooth Model of Decision Making under Ambiguity, Econometrica, vol.73, issue.6, pp.1849-1892, 2005.
DOI : 10.1111/j.1468-0262.2005.00640.x

L. Rigotti, C. Shannon, and T. Strzalecki, Subjective beliefs and ex ante trade, Econometrica, vol.76, issue.5, pp.1167-1190, 2008.

T. Strzalecki, W. , and J. , Efficient allocations under ambiguity, Journal of Economic Theory, vol.146, issue.3, pp.1173-1194, 2011.
DOI : 10.1016/j.jet.2011.04.002

URL : http://nrs.harvard.edu/urn-3:HUL.InstRepos:11352637

P. P. Wakker, Prospect theory: For risk and ambiguity, 2010.
DOI : 10.1017/CBO9780511779329

M. E. Yaari, Some remarks on measures of risk aversion and on their uses, Journal of Economic Theory, vol.1, issue.3, pp.315-329, 1969.
DOI : 10.1016/0022-0531(69)90036-2